MathSciNet Relay Station
MathSciNet bibliographic data
MR1834123 35J60 (35A15 35J20)
Costa, David G.; Tehrani, Hossein On a class of asymptotically linear elliptic problems in $\Bbb R\sp N$. J. Differential Equations 173 (2001), no. 2, 470–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement